Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 14, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Apr 24, 2011, 3:39 PM CDT for 16 counties in Texas. It took effect at Apr 25, 2011, 10:35 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2011, 3:39 PM CDT (20:39 UTC)
- In effect from
- Apr 25, 2011, 10:35 AM CDT
- Expired
- Apr 25, 2011, 8:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 31 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
882 WWUS74 KLUB 242039 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 339 PM CDT SUN APR 24 2011 ...STRONG WEST WINDS ANTICIPATED LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING... TXZ021>024-027>030-033>036-039>042-250500- /O.NEW.KLUB.WI.Y.0014.110425T1700Z-110426T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL...POST 339 PM CDT SUN APR 24 2011 ...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO 8 PM CDT MONDAY EVENING ACROSS THE CENTRAL AND WESTERN SOUTH PLAINS ... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 8 PM CDT MONDAY EVENING. * TIMING: STRONG WEST WINDS WILL INCREASE LATE MONDAY MORNING AND CONTINUE THROUGH EARLY MONDAY EVENING. * WINDS: WEST WINDS WILL APPROACH 35 MPH WITH GUSTS POSSIBLY NEARING 50 MPH. * IMPACTS: THE STRONG WINDS MAY CREATE AREAS OF LOCALIZED PATCHY BLOWING DUST ESPECIALLY NEAR OPEN FIELDS...WHICH CAN CAUSE VISIBILITY RESTRICTIONS. THE WINDS WILL ALSO CONTRIBUTE TO AN ALREADY CRITICAL FIRE WEATHER SITUATION ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
519 WWUS74 KLUB 250921 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 421 AM CDT MON APR 25 2011 ...STRONG WEST WINDS ANTICIPATED THIS AFTERNOON... TXZ021>024-027>030-033>036-039>042-252100- /O.CON.KLUB.WI.Y.0014.110425T1700Z-110426T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL...POST 421 AM CDT MON APR 25 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. * TIMING: STRONG WESTERLY WINDS WILL INCREASE LATE THIS MORNING AND CONTINUE THROUGH THE AFTERNOON HOURS BEFORE DIMINISHING THIS EVENING. * WINDS: WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS: THE STRONG WINDS WILL CREATE AREAS BLOWING DUST. THE WINDS WILL ALSO SUPPORT A VERY HIGH FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH TO SOUTH FACING ROADS. USE EXTRA CAUTION. && $$
197 WWUS74 KLUB 251535 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1035 AM CDT MON APR 25 2011 ...STRONG WEST WINDS ANTICIPATED THIS AFTERNOON... TXZ021>024-027>030-033>036-039>042-252345- /O.EXT.KLUB.WI.Y.0014.110425T1535Z-110426T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL...POST 1035 AM CDT MON APR 25 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TIMING: STRONG WESTERLY WINDS WILL INCREASE LATE THIS MORNING AND CONTINUE THROUGH THE AFTERNOON HOURS BEFORE DIMINISHING THIS EVENING. * WINDS: WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS: THE STRONG WINDS WILL CREATE AREAS BLOWING DUST. THE WINDS WILL ALSO SUPPORT A VERY HIGH FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH TO SOUTH FACING ROADS. USE EXTRA CAUTION. && $$
913 WWUS74 KLUB 252028 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 328 PM CDT MON APR 25 2011 TXZ021>024-027>030-033>036-039>042-260100- /O.CON.KLUB.WI.Y.0014.000000T0000Z-110426T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL...POST 328 PM CDT MON APR 25 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TIMING: STRONG WESTERLY WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS BEFORE DIMINISHING EARLY THIS EVENING. * WINDS: WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS: THE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST. THE WINDS WILL ALSO SUPPORT A VERY HIGH FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH TO SOUTH ORIENTED ROADS. USE EXTRA CAUTION. && $$
347 WWUS74 KLUB 260058 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 758 PM CDT MON APR 25 2011 TXZ021>024-027>030-033>036-039>042-260200- /O.EXP.KLUB.WI.Y.0014.000000T0000Z-110426T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL...POST 758 PM CDT MON APR 25 2011 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING. WIND SPEEDS WILL CONTINUE TO DECREASE AND REMAIN BELOW ADVISORY LEVELS THROUGH THE NIGHT. BE ADVISED...HOWEVER...THAT STRONGER WINDS ARE EXPECTED OVER MOST OF THE AREA AGAIN TUESDAY AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Apr 24, 3:39 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 24, 3:39 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 339 PM CDT SUN APR 24 2011 ...STRONG WINDS AND POTENTIAL HIGH-END CRITICAL FIRE WEATHER PROBLEMS DEVELOPING BY TUESDAY... .SHORT TERM... SW FLOW ALOFT WILL SHARPEN ACROSS THE SOUTHERN PLAINS TODAY...AS AN UA TROUGH NEAR THE FOUR-CORNERS REGION CONTINUE TO PROPAGATE EAST TOWARDS THE REGION. AHEAD OF THE SAID TROUGH...IS AN EMBEDDED IMPULSE NEARING EASTERN NEW MEXICO/WESTERN SOUTH PLAINS THIS AFTERNOON. IT IS THIS SAID IMPULSE THAT HAS INDUCED A SFC LOW ACROSS EASTERN NEW MEXICO...WHICH IN TURN HAS AIDED TO SLOWLY DEVELOP THE DRYLINE ACROSS THE SAID AREA. THUS WEST OF THE DRYLINE /NEAR THE TEXAS/NEW MEXICO BORDER/ SOUTHWEST SFC WINDS HAVE BEGUN TO INCREASE A BIT /15-20 MPH/ WITH CLEARING SKIES NOTED ACROSS THE WESTERN AND CENTRAL ZONES. WELL EAST OF THE DRYLINE...UPSLOPE SFC WINDS AND LOW CLOUDS PREVAILED ACROSS THE EASTERN SOUTH PLAINS...AS 20Z METAR ANALYSIS DISPLAYED CLOUD DECKS AOA 1000 FT AGL. THE NAM SOLUTION HAVE CONTINUED TO HANDLE MESO-SCALE FEATURES WELL SUCH AS THE FROPA AND DRYLINE DISPLACEMENT...AND AS SUCH...THE DRYLINE IS PROGGED TO SHARPEN ACROSS THE FAR WESTERN SOUTH PLAINS LATE THIS AFTERNOON/EARLY THIS EVENING...HENCE INDUCING ELEVATED FIRE WEATHER CONCERNS. FOR FURTHER INFORMATION...PLEASE REFER TO THE FIRE WEATHER DISCUSSION BELOW. THE COLD FRONT HAS MOVED VERY LITTLE AS IT WAS FROM A SOUTH OF SWEETWATER TO ABILENE TO NORTH OF BRECKENRIDGE LINE...AND IS PROGGED TO LIKELY STALL ACROSS THIS AREA THROUGH THIS EVENING. AS A RESULT...THE BEST MOISTURE AND INSTABILITY AXIS WILL BE ALONG AND SOUTH OF THE FRONT AND HENCE WHERE SEVERE STORMS COULD BE GENERATED. HOWEVER...CAN NOT RULE OUT A SLIGHT CHANCE OF SHOWERS WITH ISOLATED THUNDER ACROSS THE EASTERN ZONES ALTHOUGH A CAPPING INVERSION WILL HAVE TO BE OVERCOME. TONIGHT...THE UA TROUGH WILL EJECT FROM THE FOUR-CORNERS REGION AND NEAR THE SOUTH PLAINS THUS INDUCING AN EASTWARD SURGE OF THE DRYLINE TO NEAR THE CAPROCK ESCARPMENT...WHILE THE FRONT RETREATS TO NEAR THE FAR SERN ZONES. THUS MODEL SOUNDINGS EXHIBITED RATHER MOIST LOW LEVELS /PWATS AOA 1.00 INCH/ AND SLIGHT SYNOPTIC LIFT WHERE LOW CLOUDS...FOG AND -TSRA /ALTHOUGH A CAP WOULD HAVE TO BE OVERCOME/ COULD OCCUR ALONG AND EAST OF THE DRYLINE. KEEP IN MIND THAT THE CURRENT THINKING IS THAT BETTER PRECIP CHANCES WILL BE SOUTH AND EAST OF THE CWA NEAR THE INSTABILITY AXIS/FRONTAL BOUNDARY. BY MID-MORNING ON MONDAY...THE UA TROUGH WILL SWING ACROSS THE SOUTH PLAINS CAUSING THE DRYLINE TO BE ORIENTED FROM NEAR A SILVERTON TO MATADOR TO ASPERMONT LINE. AS A RESULT...THE FRONT AND BEST MOISTURE WILL BEGIN TO SKIRT EAST OF THE CWA. THERE ARE HINTS OF SFC RIDGING NORTH OF THE CWA INDUCING NORTHERLY SFC WINDS ACROSS THE FAR SERN TEXAS PANHANDLE/NERN SOUTH PLAINS...WHERE MID LEVEL CLOUDINESS WILL PERSIST THROUGHOUT THE DAY ON MONDAY IN ADDITION TO SLIGHT CHANCES OF -TSRA. CONCURRENTLY...MODEL SOUNDINGS DISPLAYED ABL MIXING COMMENCING ACROSS LOCALES ON THE CAPROCK...WHERE THE MIXING DEPTH COULD REACH NEAR 600 MB BY LATE AFTERNOON. AS A RESULT...MOS GUIDANCE HINTED AT WESTERLY WIND SPEEDS OF 31 KTS AT KLBB...SUGGESTING THE PROSPECT FOR WARM TEMPS...CRITICAL FIRE WEATHER CONDITIONS...BLDU /ON THE CAPROCK/ AND WIND ADVISORY WIND SPEEDS. HAVE THEREFORE DECIDED TO UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING ACROSS ALL BUT THE NORTHEASTERN SOUTH PLAINS...AND WILL ISSUE A WIND ADVISORY FOR MAINLY LOCALES ON THE CAPROCK FOR LATE MONDAY MORNING THROUGH THE EVENING. && .LONG TERM... THE NEXT POTENT UPPER LEVEL ENERGY CROSSING THE PACIFIC NORTHWEST COAST MONDAY EVENING WILL STREAM RAPIDLY SOUTHEAST DEEPENING A SURFACE LOW PRESSURE CENTER OVER THE SOUTHERN HIGH PLAINS ON TUESDAY. A COOL SURGE WILL OCCUR DEEP INTO SOUTHERN AND WESTERN ZONES PRIOR TO THIS EARLY TUESDAY BUT WINDS ALOFT WILL MIX DEEPLY AND QUICKLY SHUNT THIS SHALLOW MOISTURE INTO ROLLING PLAINS AND FURTHER EAST BY LATE IN THE DAY. SLIGHTLY CYCLONIC ALLY CURVED H300 MB JET CORE ON ORDER OF 120 KTS WILL SPREAD OVER THE AREA TUESDAY AFTERNOON INTO TUESDAY NIGHT WITH GENERAL UPWARDS FORCING NORTH OF JET CORE AND SINKING ON SOUTH SIDE ASSISTING IN MIXING STRONGER WINDS CLOSE TO THE SURFACE PERHAPS WELL INTO TUESDAY EVENING. ANYWAY...SURFACE WINDS CURRENTLY APPEAR ADEQUATE FOR WIND ADVISORY LEVELS ON THE CAPROCK AND MAY APPROACH HIGH WIND LEVELS MAINLY NORTHWESTERN ZONES VERY LATE IN THE DAY. LIFT ON THE OTHER HAND MAY HELP ACTIVATE A FEW THUNDERSTORMS OVER SOUTHEASTERN PANHANDLE INTO NORTHERN ROLLING PLAINS BY EARLY EVENING...THOUGH MOISTURE DEPTH MAY BE LIMITED. DRY AND COOLER NORTHWEST FLOW TO FOLLOW WEDNESDAY WITH AT LEAST BREEZY CATEGORY WINDS EXPECTED...STRONGEST PROBABLY OVER ROLLING PLAINS EARLY IN THE DAY THOUGH UPPER LEVEL ENERGY WILL BE ROTATING INTO THE MISSISSIPPI VALLEY ALREADY BY LATE IN THE DAY. RETURN TO ZONAL WARMER WESTERLY FLOW ALOFT EXPECTED THURSDAY WITH TYPICAL DEEPENING OF SURFACE LOW PRESSURE EXPECTED ALONG LEE SIDE OF THE ROCKIES. INCREASING WINDS AGAIN BY FRIDAY AND PERHAPS SATURDAY AS WELL AS THE NEXT SIGNIFICANT WESTERN TROUGH SWINGS BY TO OUR NORTH BUT TIGHTENS THE MID AND UPPER LEVEL HEIGHT AND WIND GRADIENTS OVER SOUTHERN PLAINS ONCE AGAIN. PATTERN MIGHT FAVOR A COLD FRONT AGAIN AT SOME POINT OVER THE WEEKEND BUT PREDICTABILITY IN THIS PATTERN WILL BE RAPIDLY BREAKING DOWN WITH MAIN MODEL CAMPS LEAPING OUT OF PHASE BETWEEN DAYS 6 AND 8. IN ANY CASE...WE CANNOT HOLD ANY REAL HOPE FOR MEANINGFUL MOISTURE RETURN IN SUCH A PATTERN. MAYBE NEXT MONTH WILL BE MORE KIND. RMCQUEEN && .FIRE WEATHER... THIS EVENING AND MONDAY...SKIES CONTINUED TO CLEAR FROM WEST TO EAST THIS AFTERNOON...BUT WILL LIKELY HANG AROUND THE FAR EASTERN SOUTH PLAINS FOR THE REST OF THE DAY. A SURFACE LOW PRESSURE SYSTEM DEVELOPED ACROSS EASTERN NEW MEXICO DUE TO DAYTIME DESTABILIZATION AND THUS...HAVE COMMENCED THE DEVELOPMENT OF A DRYLINE ACROSS EASTERN NEW MEXICO. THIS DRYLINE IS EXPECTED TO SHARPEN AND MOVE EAST ACROSS THE FAR WESTERN SOUTH PLAINS LATE THIS AFTERNOON/EARLY THIS EVENING. WITH HINTS OF WINDS ACROSS EASTERN NEW MEXICO AND THE FAR WESTERN AND SOUTHWESTERN SOUTH PLAINS INCREASING TO BETWEEN 15 TO 20 MPH...THERE WILL BE A BRIEF PERIOD FOR WINDS TO INCREASE FURTHER ACROSS THE AFOREMENTIONED AREA. 20-FOOT WINDS ARE PROGGED TO NEAR 20 MPH AS RELATIVE HUMIDITY VALUES FALL BELOW 15 PERCENT. ONLY MITIGATING FACTOR WILL BE THE 3-HOURLY TIME CRITERIA DUE TO THE ANTICIPATED LATE ONSET OF INCREASING WINDS SPEEDS. WILL THEREFORE MAINTAIN THE FIRE DANGER STATEMENT SET TO EXPIRE THIS EVENING. MONDAY APPEARS TO BE A CRITICAL FIRE WEATHER DAY...AS AN UPPER LEVEL SYSTEM SWINGS ACROSS THE SOUTH PLAINS INDUCING THE DRYLINE TO SURGE ACROSS ALL BUT PERHAPS THE FAR NORTHEASTERN SOUTH PLAINS. THUS...20-FOOT WINDS ARE ANTICIPATED TO RANGE BETWEEN 20 TO 30 MPH AS RELATIVE HUMIDITY VALUES FALL BELOW 15 PERCENT. HAVE GONE AHEAD AND UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING ACROSS ALL BUT THE NORTHEASTERN SOUTH PLAINS...AND WILL ISSUE A WIND ADVISORY ACROSS LOCALES ON THE CAPROCK WHICH COINCIDES WITH BEST CHANCES OF BLDU. TUESDAY...A POTENTIAL HIGH END CRITICAL OR EXTREMELY CRITICAL FIRE WEATHER DAY CONTINUES TO LOOM ON TUESDAY. LATE ARRIVING STRONG WIND CORE ALOFT APPEARS WILL GENERATE VERY STRONG WINDS MOST AREAS ON THE CAPROCK AT LEAST SHUNTING LOW LEVEL MOISTURE LYING OVER MANY AREAS EARLY IN THE DAY QUICKLY OFF TO THE EAST. BUT MOISTURE MAY RETAIN ITSELF TO SOME DEGREE OVER NORTHERN ROLLING PLAINS. WITH UNCERTAINTIES...WE WILL HOLD ONTO THE FIRE WEATHER WATCH OVER THE FULL AREA ON TUESDAY FOR NOW. STRONG PACIFIC COLD FRONT PASSING MONDAY EVENING WILL SHIFT WINDS TO THE NORTHWEST WITH A PACKED ENOUGH SURFACE PRESSURE GRADIENT TO SUPPORT WIND POTENTIAL WELL PAST DARK. WEDNESDAY...DRY AND COOLER BUT STILL BREEZY NORTHWEST WINDS WILL FOLLOW DURING THE DAY. QUICKLY MOVING UPPER TROUGH OFF TO THE EAST MAY HELP OFF-SET A STRONGER WIND DAY...BUT FIRE WEATHER LIKELY TO REMAIN AT LEAST ELEVATED. FRIDAY/SATURDAY...DEEPENING SURFACE TROUGH AND INCREASING SOUTHWEST FLOW ALOFT AS STRONG TROUGH MOVES OUT INTO NORTHERN PLAINS MAY BE ENOUGH FOR RE-DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS MANY AREAS ON THE CAPROCK. RMCQUEEN .PRELIMINARY POINT TEMPS/POPS... FRIONA 45 78 41 78 38 / 10 10 10 10 10 TULIA 48 78 43 79 41 / 20 10 10 10 10 PLAINVIEW 49 80 45 82 41 / 20 0 10 10 10 LEVELLAND 50 84 47 85 44 / 10 0 0 0 10 LUBBOCK 52 84 50 85 46 / 10 0 0 0 10 DENVER CITY 53 86 48 90 46 / 10 0 0 0 10 BROWNFIELD 52 85 48 88 46 / 10 0 0 0 10 CHILDRESS 54 79 49 80 48 / 20 10 10 10 20 SPUR 53 87 53 89 49 / 10 0 10 10 10 ASPERMONT 57 90 54 92 51 / 20 0 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 8 PM CDT MONDAY FOR THE FOLLOWING ZONES: TXZ021>024-027>031-033>044. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>044. WIND ADVISORY FROM NOON TO 8 PM CDT MONDAY FOR THE FOLLOWING ZONES: TXZ021>024-027>030-033>036-039>042. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: TXZ025-026-032. && 29/05
Hazardous weather outlook, Apr 24, 11:05 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1105 AM CDT SUN APR 24 2011 TXZ021>044-251615- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1105 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE ROLLING PLAINS TODAY WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE EXTREME SOUTHEASTERN ROLLING PLAINS. ALTHOUGH...ANY STORMS WILL LIKELY BE ELEVATED...THEY MAY STILL BRING THE RISK OF LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON OR EVENING. FIRE WEATHER ELEVATED TO BRIEFLY CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS THE WESTERN SOUTH PLAINS LATE THIS AFTERNOON AS WARM AND VERY DRY AIR SPREAD EASTWARD ON GUSTY SOUTHWESTERLY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS THE OUTLOOK AREA MONDAY AND TUESDAY AFTERNOONS...WHEN GUSTY WESTERLY WINDS ARE EXPECTED TO COINCIDE WITH WARM AND VERY DRY CONDITIONS. FIRE WEATHER WATCHES ARE IN EFFECT FOR BOTH DAYS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR EVENING.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 6:54 AM CDT | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 48 hr |
| Apr 24, 3:49 PM CDT | Red Flag Warning | LUB | Bailey, Briscoe, Castro, Cochran, Cottle, Crosby and 16 more | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.